RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 132, Number 1, Pages 74–89 (Mi tmf347)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete Symmetries of the $n$-Wave Problem

A. N. Leznovabc

a Institute for High Energy Physics
b Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics
c Universidad Autónoma del Estado de Hidalgo

Abstract: We show that discrete symmetries $T$ of multicomponent integrable systems have a fine structure and can be represented as products of positive integer powers of pairwise commuting basis discrete transformations $T_i$. The calculations are completed for the $n$-wave problem.

Keywords: integrable mappings and chains, discrete transformations, Darboux transformation, higher-dimensional integrable systems

DOI: https://doi.org/10.4213/tmf347

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 132:1, 955–969

Bibliographic databases:

Received: 25.10.2001

Citation: A. N. Leznov, “Discrete Symmetries of the $n$-Wave Problem”, TMF, 132:1 (2002), 74–89; Theoret. and Math. Phys., 132:1 (2002), 955–969

Citation in format AMSBIB
\Bibitem{Lez02}
\by A.~N.~Leznov
\paper Discrete Symmetries of the $n$-Wave Problem
\jour TMF
\yr 2002
\vol 132
\issue 1
\pages 74--89
\mathnet{http://mi.mathnet.ru/tmf347}
\crossref{https://doi.org/10.4213/tmf347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1956678}
\zmath{https://zbmath.org/?q=an:1067.37094}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 132
\issue 1
\pages 955--969
\crossref{https://doi.org/10.1023/A:1019611408726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177713500004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf347
  • https://doi.org/10.4213/tmf347
  • http://mi.mathnet.ru/eng/tmf/v132/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leznov, AN, “Resolving of discrete transformation chains and multisoliton solution of the 3-wave problem”, Journal of Nonlinear Mathematical Physics, 14:2 (2007), 238  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:82
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019